# SDR YENA2023051600532

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 43,619 hours, 28,359 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN CROSS BEAM LOCATED IN FR84 BETWEEN Y500 AND Y930 AT CF III FLOOR STRUCTURE; FOUND OUT OF LIMITS, REPAIRED PER EMB 190 SRM 53-23-10 REPAIR 55 AND ETI-190-23-551 REV 3. WORK ACCOMPLISHED ON TOMX NR 00092.( CONSIDERED AS A MAJOR REPAIR)
